About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2004 (2004), Issue 1, Pages 19-34
http://dx.doi.org/10.1155/S1026022604312033

On a kinetic model of the internet traffic

1Department of Mathematics, Aristotele University of Thessaloniki, Campus Box 121, Thessaloniki 54124, Greece
2Laboratory of Information Technologies, Joint Institute for Nuclear Research, Dubna 141980, Russia
3Laboratory of Information Technologies, Joint Institute for Nuclear Research, Dubna 141980, Russia

Received 11 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Antoniou, Victor V. Ivanov, Valery V. Ivanov, Yu. L. Kalinovsky, and P. V. Zrelov, “On a kinetic model of the internet traffic,” Discrete Dynamics in Nature and Society, vol. 2004, no. 1, pp. 19-34, 2004. doi:10.1155/S1026022604312033